# SDR 2007FA0000955

- Difficulty date: September 21, 2007
- Submitted: October 31, 2007
- Operation: General aviation
- Aircraft: N711JA
- Make and model: Beech F33A
- Aircraft serial: CE478
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Separated
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT NR 2 CYLINDER HEAD SEPARATED FROM CYLINDER BASE AT TOP OF SLEEVE. PUSHRODS AND TUBES BENT.  EXHAUST MANIFOLD BENT. NOZZLE ASSEMBLY DAMAGED.  (K)
